# SDR 9624519760

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47288
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND A 3 INCH CRACK IN THE SLANTED PRESSURE PANEL TO FUSELAGE ATTACH ANGLE APPROXIMATELY LBL 24 ABOVE THE REAR SPAR.  REPAIRED ANGLE (P/N 9923419-9) PER EA 97-111746.
